# SDR CALA2025082007947

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 34,819 hours, 12,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNT OF SLIDE MATERIAL OUTSIDE OF HOUSING AT 1R WITHIN LIMITS, LESS THAN 12 INCHES OUT OF PACK. AMM25-66-01
